Discussions By Condition: Medical Stories

depo issues?? plz help

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • April 21, 2007
  • 04:52 AM

I was wondering if anyone heard of getting depo on your belly? The clinic I go to gives it to me on my belly they said it is new but once I recieve th shot my belly where the shot was given will get all white and puff up for 3 days. I already had passed out from it but to them nothing is wrong. Then again they say it is impossible for me to even get pregnant???

Now I got my period at first i wasnt sure if it was becuase it was clear but still blood (if that makes sense) but the next day it was bad, blood clot after blood clot with CRAMPS. and my period is heavy and it never is. Is my depo wearing off I had my shot a month ago? Please reply.. Thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?